First up, persistent red-tinted vision with Viagra use.
A 31-year-old man drank an unknown amount (but suspected to be more than the recommended dosage) of liquid sildenafil citrate (aka Viagra) that he purchased online. He presented to the ER two days after taking the medication with complaints of persistent red-tinted vision. He was found to have cone photoreceptor damage with ERG and a bullseye appearance in the macula on OCT. Typically, visual symptoms associated with sildenafil citrate tend to be transient and resolve over 24 hours but here is a case where the symptoms have persisted for six months and may even become permanent. This case report was published in Retinal Cases and Brief Reports and reported on by CNN and USA Today. (via)

Next, a chiropractic adjustment leads to preretinal hemes.
A woman presented with unilateral preretinal hemorrhages immediately following neck manipulation with her chiropractor. Given that this patient was healthy and no other etiology was found for the hemorrhages, it was presumed that the neck manipulation itself induced vitreo-retinal traction that likely led to preretinal hemorrhages. The other theory is that it induced a PVD. These hemorrhages were self-limiting and resolved over two months. (via)